Learn how to recognize and react to anaphylaxis, a serious allergic reaction to food, medication, insect stings, and latex.
Review Date: December 12, 2014
Food Allergy and Anaphylaxis Network
Some medicines might make your asthma worse. it's important to know about medicines that might cause problems before you take them.
Review Date: December 15, 2014
American Academy of Family Physicians
Stevens Johnson Syndrome (SJS), and TENS (Toxic Epidermal Necrolysis Syndrome) another form of SJS are severe adverse reactions to medication. Recognition of the early symptoms of SJS and prompt medical attention may be life-saving.
Review Date: December 15, 2011
Stevens Johnson Syndrome Foundation
This site provides details for reporting adverse events which may be associated with vaccines, and discusses the National Childhood Vaccine Injury Act. VAERS is a joint program of the Centers for Disease Control and Prevention and the Food and Drug Administration.
Review Date: January 31, 2013
Center for Biologics Evaluation and Research (CBER)
Note: Documents in PDF format require the Adobe Acrobat Reader®. If you experience problems with PDF documents, please download the latest version of the Reader®.